×

Performance analysis of M/G/1 queue with working vacations and vacation interruption. (English) Zbl 1196.60156

Summary: An M/G/1 queue with a working vacations and vacation interruption is analyzed. Using the method of a supplementary variable and the matrix-analytic method, we obtain the queue length distribution and service status at an arbitrary epoch under steady state conditions. Further, we provide the Laplace-Stieltjes transform (LST) of the stationary waiting time. Finally, numerical examples are presented.

MSC:

60K25 Queueing theory (aspects of probability theory)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Dshi, B.T., Single-server queues with vacation-A survey, Queueing syst., 1, 29-66, (1986)
[2] Servi, L.D.; Finn, S.G., M/M/1 queues with working vacations (M/M/1/WV), Perform. eval., 50, 41-52, (2002)
[3] Liu, W.; Xu, X.; Tian, N., Some results on the M/M/1 queue with working vacations, Oper. res. lett., 35, 595-600, (2007) · Zbl 1129.60085
[4] Wu, D.; Takagi, H., M/G/1 queue with multiple working vacations, Perform. eval., 63, 7, 654-681, (2006)
[5] D. Wu, H. Takagi, M/G/1 queue with multiple working vacations, in: Proceedings of the Queueing Symposium, Stochastic Models and Their Applications, Kakegawa, 2003, pp. 51-60.
[6] Baba, Y., Analysis of a GI/M/1 queue with multiple working vacations, Oper. res. lett., 33, 201-209, (2005) · Zbl 1099.90013
[7] Li, J.; Tian, N.; Zhang, Z.G., Analysis of the M/G/1 queue with exponentially working vacations—a marix analytic approach, Queueing syst., 61, 139-166, (2009) · Zbl 1166.60335
[8] Banik, A.D.; Gupta, U.C.; Pathak, S.S., On the GI/M/1/N queue with multiple working vacation-analytic analysis and computation, Appl. math. model., 31, 1701-1710, (2007) · Zbl 1167.90441
[9] Yu, M.; Tang, Y.H.; Fu, Y.H., Steady state analysis and computation of the \(\operatorname{GI}^{[x]} / \operatorname{M}^b / 1 / \operatorname{L}\) queue with multiple working vacations and partial batch rejection, Computers and industrial engineering, 56, 4, 1243-1253, (2009)
[10] Li, J.; Tian, N., The discrete-time GI/geo/1 queue with working vacations and vacation interruption, Appl. math. comput., 185, 1, 1-10, (2007) · Zbl 1109.60076
[11] Li, J.; Tian, N.; Ma, Z., Performance analysis of GI/M/1 queue with working vacations and vacation interruption, Appl. math. model., 32, 2715-2730, (2008) · Zbl 1167.90451
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.